# SDR 95ZZZX1885

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5226M
- Make and model: Beech C 23
- Aircraft serial: M2014
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach
- Condition: Bolt Loose
- Location: Lt Wind Fwd
- Part time: 4,870 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WING ATTACH BOLT WAS FOUND LOOSE WHICH CAUSED ELONGATION OF THE CABIN BOLT HOLE.  REPAIRED BY REPLACING ITEMS NOTED IN BEECH SI 0042-031RII.  FOUND DURING ANNUAL INSPECTION.
